# SDR SIMA200529301

- Difficulty date: October 16, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: AL2024T3
- Condition: Scratched
- Location: Main Door
- Part time: 5,897 hours, 5,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC STRATCH ON THE MAIN ENTRANCE DOOR SKIN.  PERFORMED A CUT OUT OF THE MAIN ENTRANCE DOOR SKIN.  FABRICATED A REPAIR DOUBLER AND FILLER.  REPAIR DONE IAW SRM AND EO.  (SW21200600537) (K)
